Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 191, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 17, 2014, 4:35 PM MDT for Guadalupe County, Torrance County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2014, 4:35 PM MDT (22:35 UTC)
- Expired
- Jul 17, 2014, 5:15 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Guadalupe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 143 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1616 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027
WUUS55 KABQ 172235
SVRABQ
NMC019-057-172315-
/O.NEW.KABQ.SV.W.0191.140717T2235Z-140717T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
435 PM MDT THU JUL 17 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO
WEST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 515 PM MDT
* AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES NORTHEAST OF ENCINO...OR ABOUT 15 MILES NORTHWEST OF
VAUGHN...AND MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 285 BETWEEN ENCINO AND VAUGHN...
PEREZ ROAD...
DERMADERO ROAD...
BERLIER RANCH ROAD...
HIGHWAY 3 BETWEEN ENCINO AND DURAN...
HIGHWAY 54 BETWEEN DURAN AND VAUGHN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3443 10547 3482 10551 3490 10543 3488 10526
3455 10508
TIME...MOT...LOC 2234Z 346DEG 15KT 3476 10536
$$1 follow-up statement
356
WWUS55 KABQ 172253
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 PM MDT THU JUL 17 2014
NMC019-057-172315-
/O.CON.KABQ.SV.W.0191.000000T0000Z-140717T2315Z/
GUADALUPE NM-TORRANCE NM-
453 PM MDT THU JUL 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL TORRANCE AND SOUTHWESTERN GUADALUPE COUNTIES...
AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ABUNDANT AMOUNTS
OF DIME TO PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CROSSING HIGHWAY 285 7 MILES EAST OF ENCINO...OR
ABOUT 9 MILES WEST OF VAUGHN...MOVING SOUTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 54 BETWEEN DURAN AND VAUGHN...
LAT...LON 3474 10550 3484 10538 3483 10523 3455 10508
3443 10547
TIME...MOT...LOC 2252Z 345DEG 15KT 3466 10533
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:25 PM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 17, 3:25 PM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT THU JUL 17 2014 .SYNOPSIS... DRIER AIR WILL CONTINUE TO FILTER OVER NEW MEXICO FROM THE NORTHWEST THROUGH FRIDAY DECREASING THUNDERSTORM COVERAGE AND WARMING HIGH TEMPERATURES. A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE STATE THIS WEEKEND AND BECOME FAIRLY STRONG AS IT SHIFTS NORTHWARD OVER COLORADO TUESDAY AND WEDNESDAY OF NEXT WEEK. MODELS SUGGEST ENOUGH MOISTURE WILL SEEP NORTHWARD UNDER THE RIDGE FOR DAILY ROUNDS OF SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS FAVORING THE HIGH TERRAIN THIS WEEKEND. SCATTERED STORMS MAY ALSO SHIFT EAST AND SOUTHEASTWARD ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FRIDAY AND SATURDAY EVENINGS. BETTER MOISTURE AND EXPANDING THUNDERSTORM COVERAGE IS POSSIBLE EARLY NEXT WEEK AS THE HIGH SHIFTS NORTHWARD OVER COLORADO. && .DISCUSSION... A 590 DAM 500 MB HIGH CENTERED FROM PHOENIX TO RENO THIS AFTERNOON WILL GRADUALLY SHIFT OVER NM THROUGH THE WEEKEND...THEN OVER CO TUE AND WED OF NEXT WEEK...REACHING AROUND 600 DAM BY LATE TUESDAY. AFTER ONE MORE DAY OF BELOW NORMAL HIGH TEMPERATURES ACROSS THE PLAINS ON FRIDAY...READINGS SHOULD GENERALLY VARY FROM NEAR NORMAL TO ABOUT 7 DEGREES ABOVE NORMAL THROUGH THE WEEKEND. THE GFS...ECMWF AND NAM ARE PICKING UP ON A WAVE MOVING NORTHWESTWARD ALONG THE BAJA PENINSULA THIS AFTERNOON. MODELS DEPICT THIS FEATURE ROTATING AROUND THE PERIPHERY OF THE 500 MB RIDGE EARLY IN THE WEEKEND...PHASING WITH A WEEK UPPER TROUGH CROSSING THE NORTHERN ROCKIES SUNDAY...THEN SHIFTING EAST SOUTHEASTWARD OUT OF THE ROCKIES AND ONTO THE CENTRAL GREAT PLAINS MONDAY AND MONDAY NIGHT. THIS TRACK SHOULD HELP MOISTURE SEEP NORTHWARD OVER NM AND UNDER THE RIDGE. THE TRACK SHOULD ALSO ENHANCE SOMEWHAT THE DYNAMICS FOR THUNDERSTORM FORMATION AS THE WAVE CLIPS THE NW PART OF THE FORECAST AREA SUNDAY AND NE AREAS MONDAY. THE WAVE SHOULD ALSO SEND A BACK DOOR COLD FRONT INTO THE STATE WITH ENHANCED MOISTURE FOR THE PLAINS LATE MONDAY INTO TUESDAY. GFS AND ECMWF ALSO DEPICT THE UPPER HIGH CENTROID SHIFTING NORTHWARD OVER CO TUE AND WED OF NEXT WEEK...WHICH SHOULD REINFORCE THE MOIST COLD FRONT WITH BROAD SCALE MOIST S AND SOUTHEASTERLY LOW LEVEL FLOW. IF THIS PATTERN PANS OUT...THERE SHOULD BE AN UPTICK IN THUNDERSTORM ACTIVITY AREAWIDE DURING THE FIRST HALF OF THE COMING WORK WEEK. THE MOISTURE AND FRONT WOULD ALSO SERVE TO LOWER TEMPERATURES TO NEAR AND BELOW NORMAL AGAIN. && .FIRE WEATHER... MODEL COMPARISONS CONTINUE TO SHOW WARMER AND DRIER WEATHER TREND NEXT SEVERAL DAYS. NO SIGNIFICANT CHANGES WERE MADE TO GRIDDED FORECAST. MAIN WETTING RAIN ACTIVITY FOR THE REST OF TODAY CENTRAL MOUNTAINS EASTWARD. DYNAMIC DRY SLOT HAS PROVIDED DRY AIR TO NORTHWEST THIRD TO HALF OF THE AREA. WE ARE LOOKING FOR A LOW LEVEL MOISTURE PUSH FROM EAST TO WEST TONIGHT. GAP WINDS WILL INCREASE ALONG THE CENTRAL MOUNTAINS AS A RESULT. THE WESTERN THIRD WILL SEE MODERATE RH RECOVERIES WHILE THE EASTERN TWO THIRDS WILL SEE GOOD TO EXCELLENT READINGS. TEMPERATURES WILL WARM FRIDAY INTO THE WEEKEND BECAUSE OF THE UPPER HIGH GRADUALLY BUILDING OVER THE AREA. HIGH TEMPERATURES EXPECTED TO BE NEAR TO SLIGHTLY ABOVE NORMAL THIS WEEKEND. EXPECTING A DOWNWARD TREND IN HUMIDITIES DURING THE SAME TIME PERIOD. 5 AND 6 HAINES VALUES WILL EXPAND ACROSS THE AREA. PRECIPITATION CHANCES WILL LOWER BUT MORE IMPORTANTLY THE WETTING RAIN FOOTPRINT WILL INCREASE. THE THREAT FOR DOWNDRAFTS WILL INCREASE DUE TO ATMOSPHERIC DRYING. THE UPPER HIGH WILL GRADUALLY BECOME STRONGER OVER THE AREA DURING THE EARLY HALF OF NEXT WEEK. FOOTPRINT OF WETTING RAIN WILL REMAIN ON THE SMALLER SIDE AS WE RECYCLE MOISTURE. DOWNDRAFT WINDS WILL REMAIN A CONCERN. HIGH TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL. HUMIDITY VALUES WILL BE UNUSUALLY LOW BUT NOT BE ROCK BOTTOM VALUES. LOW LEVEL MOISTURE IS EXPECTED TO SEEP INTO THE UPPER HIGH AS THE WEEK PROGRESSES BUT WILL BE GRADUAL. SUBSIDENCE FROM THE UPPER HIGH COULD EFFECT MIXING HEIGHTS BY MIDWEEK. THERE IS A POSSIBILITY OF BACK DOOR COLD FRONT BY THE FOLLOWING WEEKEND WHICH WOULD PROVIDE BETTER INCREASES IN MOISTURE. && .AVIATION... 18Z TAF CYCLE SHRA AND TSRA WITH SHORT DURATION MVFR CIGS EXPECTED ACROSS THE EASTERN PLAINS THIS AFTERNOON. EXPECT 30 TO 40 KT OUTFLOW WINDS WITH TS ACTIVITY. VFR CONDITIONS EXPECTED ELSEWHERE. PERIODS OF BREEZY WINDS LESS 25 KT WILL BE EXPECTED ACROSS WESTERN AND CENTRAL AREAS AS DRIER AIR MOVES INTO THE STATE FROM THE NORTHWEST. A BACK DOOR FRONT PUSHING THROUGH THE CENTRAL MTN CHAIN WILL IMPACT KABQ AND KSAF BTWN 1Z TO 09Z. EXPECT EAST/SOUTHEAST WIND FLOW WITH GUSTS TO 25 KT DURING THAT PERIOD. MVFR CIGS ARE POSSIBLE BEHIND THE BACK DOOR FRONT FOR KROW...KTCC..AND KLVS AFTER 06Z. 32/50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 59 94 62 95 / 5 5 5 10 DULCE........................... 47 88 49 89 / 10 10 10 20 CUBA............................ 52 87 55 89 / 10 10 10 20 GALLUP.......................... 55 91 56 91 / 5 10 5 10 EL MORRO........................ 52 83 52 83 / 5 10 5 20 GRANTS.......................... 51 88 52 89 / 5 10 5 10 QUEMADO......................... 55 85 55 85 / 10 10 5 20 GLENWOOD........................ 55 91 56 92 / 10 10 10 10 CHAMA........................... 44 81 46 82 / 30 20 20 30 LOS ALAMOS...................... 57 84 60 86 / 20 10 20 20 PECOS........................... 52 81 56 83 / 30 20 20 30 CERRO/QUESTA.................... 48 78 52 80 / 40 20 30 30 RED RIVER....................... 44 71 47 73 / 50 20 30 40 ANGEL FIRE...................... 42 75 41 78 / 40 20 30 40 TAOS............................ 48 81 52 85 / 30 20 20 20 MORA............................ 50 79 52 82 / 40 20 30 30 ESPANOLA........................ 57 89 59 91 / 30 10 20 20 SANTA FE........................ 56 83 59 85 / 30 10 20 20 SANTA FE AIRPORT................ 55 89 58 92 / 20 10 20 20 ALBUQUERQUE FOOTHILLS........... 62 90 65 93 / 20 10 10 10 ALBUQUERQUE HEIGHTS............. 64 93 68 95 / 10 5 10 5 ALBUQUERQUE VALLEY.............. 64 94 65 96 / 10 5 10 5 ALBUQUERQUE WEST MESA........... 64 95 66 97 / 10 5 10 5 LOS LUNAS....................... 61 95 63 97 / 20 5 10 5 RIO RANCHO...................... 63 95 66 97 / 10 5 10 5 SOCORRO......................... 67 97 69 99 / 20 10 10 10 SANDIA PARK/CEDAR CREST......... 57 88 61 92 / 20 10 10 20 TIJERAS......................... 57 88 60 91 / 20 10 10 20 MORIARTY/ESTANCIA............... 51 86 55 88 / 30 10 10 20 CLINES CORNERS.................. 54 84 58 87 / 30 10 20 30 GRAN QUIVIRA.................... 58 88 62 90 / 20 10 10 20 CARRIZOZO....................... 62 89 65 90 / 20 10 10 20 RUIDOSO......................... 54 83 58 85 / 40 20 20 30 CAPULIN......................... 53 79 59 83 / 30 20 40 30 RATON........................... 52 83 58 87 / 30 20 30 30 SPRINGER........................ 53 85 59 90 / 30 20 30 30 LAS VEGAS....................... 51 82 54 86 / 30 20 30 30 CLAYTON......................... 55 84 63 90 / 20 10 30 30 ROY............................. 56 81 61 87 / 30 10 50 30 CONCHAS......................... 63 90 67 95 / 30 10 40 30 SANTA ROSA...................... 62 88 65 94 / 30 10 20 30 TUCUMCARI....................... 60 90 67 97 / 20 5 20 30 CLOVIS.......................... 56 85 61 91 / 20 5 10 20 PORTALES........................ 59 88 65 95 / 20 5 20 20 FORT SUMNER..................... 63 89 67 95 / 20 10 20 20 ROSWELL......................... 66 92 67 98 / 30 5 10 20 PICACHO......................... 61 86 64 90 / 50 10 20 20 ELK............................. 57 81 62 85 / 50 20 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Jul 17, 5:22 AM MDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 522 AM MDT THU JUL 17 2014 NMZ501>540-181130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 522 AM MDT THU JUL 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT RAINFALL FROM STRONGER STORMS MAY AGAIN BE HEAVY ENOUGH TO CREATE LOCALIZED FLASH FLOODING THIS AFTERNOON AND EVENING...ESPECIALLY ON AND BELOW BURN SCARS. SMALL HAIL AND STRONG GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY WILL BE THE LEAST ACTIVE DAY IN SOMETIME...HOWEVER...THUNDERSTORM ACTIVITY WILL INCREASE SOMEWHAT OVER THE WEEKEND...CONTINUING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Jul 17, 1:07 PM MDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
107 PM MDT THU JUL 17 2014
NMZ528-529-171930-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
107 PM MDT THU JUL 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN
MIGUEL COUNTIES THROUGH 130 PM MDT...
AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WATROUS...OR ABOUT 19 MILES NORTHEAST OF LAS
VEGAS...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...WATROUS.
&&
LAT...LON 3590 10497 3573 10482 3566 10509 3587 10511
3589 10508 3588 10505 3590 10503
TIME...MOT...LOC 1907Z 349DEG 10KT 3579 10501Special weather statement, Jul 17, 1:27 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
127 PM MDT THU JUL 17 2014
NMZ510-172000-
SAN JUAN MOUNTAINS-
127 PM MDT THU JUL 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RIO ARRIBA COUNTY THROUGH
200 PM MDT...
AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PETACA...OR ABOUT 28 MILES WEST OF QUESTA...
MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS HEAVY RAINFALL
WILL IMPACT THE RIO TUSAS...PETACA...SOUTH PETACA...AND HIGHWAY 519.
AREAS AFFECTED BY THIS STORM INCLUDE...VALLECITOS AND PETACA.
&&
LAT...LON 3656 10595 3651 10594 3649 10595 3643 10611
3658 10620 3665 10613 3666 10602
TIME...MOT...LOC 1927Z 334DEG 6KT 3655 10605Special weather statement, Jul 17, 2:12 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT THU JUL 17 2014
NMZ515-172045-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
212 PM MDT THU JUL 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORA AND SOUTHWESTERN
COLFAX COUNTIES THROUGH 245 PM MDT...
AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLACK LAKE...OR ABOUT 21 MILES EAST OF
TAOS...MOVING SOUTH AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...COYOTE CREEK STATE PARK...
HAROLD BROCK ACCESS POINT AND GUADALUPITA.
&&
LAT...LON 3636 10510 3610 10509 3616 10537 3637 10532
3640 10520
TIME...MOT...LOC 2013Z 003DEG 13KT 3627 10522Special weather statement, Jul 17, 3:36 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT THU JUL 17 2014
NMZ523-533-172200-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-
336 PM MDT THU JUL 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SAN
MIGUEL...EXTREME NORTHEASTERN TORRANCE AND NORTHWESTERN GUADALUPE
COUNTIES THROUGH 400 PM MDT...
AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ANTON CHICO...OR ABOUT 32
MILES SOUTH OF LAS VEGAS...MOVING SOUTH AT 15 MPH.
ABUNDANT AMOUNTS OF HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND
GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY
RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MILAGRO.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 238 AND 255...
THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.
&&
LAT...LON 3494 10498 3492 10531 3517 10534 3522 10529
3521 10513
TIME...MOT...LOC 2136Z 343DEG 15KT 3511 10520Special weather statement, Jul 17, 4:14 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT THU JUL 17 2014
NMZ523-533-172245-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-
414 PM MDT THU JUL 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE AND WESTERN
GUADALUPE COUNTIES THROUGH 445 PM MDT...
AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF ENCINO...OR ABOUT 21 MILES
NORTHWEST OF VAUGHN...MOVING SOUTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
TORRANCE AND EXTREME WESTERN GUADALUPE COUNTIES.
&&
LAT...LON 3475 10514 3465 10542 3494 10553 3500 10547
3499 10531
TIME...MOT...LOC 2214Z 339DEG 13KT 3484 10536The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 6:08 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 82 min |
| Jul 16, 6:12 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 2 min |
| Jul 16, 6:20 PM MDT | Special Weather Statement | ABQ | Bernalillo | 10 min |
| Jul 16, 6:23 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 112 min |
| Jul 16, 6:28 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola | 2 hr |
| Jul 16, 6:29 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 91 min |
| Jul 16, 6:36 PM MDT | Special Weather Statement | ABQ | Bernalillo | 24 min |
| Jul 16, 6:43 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval | 2 hr |
| Jul 16, 6:47 PM MDT | Flash Flood Warning | ABQ | Sandoval | 118 min |
| Jul 16, 7:14 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 91 min |
| Jul 16, 7:21 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Torrance | 114 min |
| Jul 16, 7:39 PM MDT | Special Weather Statement | ABQ | Bernalillo | 36 min |
| Jul 16, 8:11 PM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 2 hr |
| Jul 16, 9:11 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 17, 1:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| Jul 17, 1:21 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 114 min |
| Jul 17, 1:27 PM MDT | Special Weather Statement | ABQ | Taos | 33 min |
| Jul 17, 2:12 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jul 17, 2:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 25 min |
| Jul 17, 2:51 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 114 min |
| Jul 17, 3:36 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Jul 17, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 28 min |
| Jul 17, 4:14 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jul 17, 4:21 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 114 min |
| Jul 17, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 61 min |
| Jul 17, 5:49 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 86 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.